The color of the urine is influenced by a lot of factors. Some food or medications may make the urine look darker.Dehydration or decrease in water intake may lead to dark yellow/orange urine.Kidney infections,bladder stones or infections, and liver disease may make the urine look darker.
However, a dark urine is not the sole indicator for liver disease. I suggest you bring your husband to an internist for a thorough medical examination.An abdominal palpation to see if the liver is smaller or enlarged, abdominal pain or tenderness, pale colored chalky tools, yellowing of the skin usually accompany diseases that involve the liver.
Discuss this with your husband. You can bring him to a counsellor to help him with his drinking problems. An initial consultation with a physician will be able to allay your fears at th same time exclude any underlying problems.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.